MathSciNet Relay Station
MathSciNet bibliographic data
MR3034537 46E30 (28C15 46B20)
Akbarbaglu, I.; Maghsoudi, S. Large structures in certain subsets of Orlicz spaces. Linear Algebra Appl. 438 (2013), no. 11, 4363–4373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement